An extension of the stability index for traveling-wave solutions and its application to bifurcations

研究成果: Contribution to journalArticle査読

12 被引用数 (Scopus)

抄録

We treat the stability index for traveling-wave solutions of one-dimensional reaction-diffusion equations due to Alexander, Gardner, and Jones [J. Reine Angew. Math., 410(1990), pp. 167-212]. An extension of the stability index which makes the index robust to perturbation is given and, using the extension, an additive formula for a gluing bifurcation of traveling waves is proven. We also consider certain heteroclinic bifurcations as an application, some specific examples of which are discussed.

本文言語英語
ページ(範囲)402-433
ページ数32
ジャーナルSIAM Journal on Mathematical Analysis
28
2
DOI
出版ステータス出版済み - 3 1997
外部発表はい

All Science Journal Classification (ASJC) codes

  • 分析
  • 計算数学
  • 応用数学

フィンガープリント

「An extension of the stability index for traveling-wave solutions and its application to bifurcations」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル